# SDR 2008UALA00444

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 27,021 hours, 9,983 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO COMPLETE ELECTRICAL FAILURE WITH LOSS OF COMMUNICATION AND INSTRUMENTS.  GEAR COMMANDED TO RETRACT AND DID NOT.  F/O'S PFD POWERED, BUT NO AIRSPEED OR AIR DATA INDICATIONS.
